# SDR DALA1014929917

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 91,466 hours, 82,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHTS AT ROW 8, 9, & 9 INOP.  MX REPLACED FUSE AT FWD OVERWING EMERGENCY EXIT BATTERY PACK IAW AMM 33-53-00.  ALSO INSPECTED WIRING AT SEATS AND NO DEFECTS FOUND.  OPS CHECK OF LIGHTS, NOW CHECK GOOD.
